On polarized surfaces of low degree whose adjoint bundles are not spanned
2002 (English)In: Journal of the Mathematical Society of Japan, ISSN 0025-5645, Vol. 54, no 2, 329-340 p.Article in journal (Refereed) Published
Smooth complex surfaces polarized with an ample and globally generated line bundle of degree three and four, such that the adjoint bundle is not globally generated, are considered. Scrolls of a vector bundle over a smooth curve are shown to be the only examples in degree three. Two classes of examples in degree four are presented, one of which is shown to characterize regular such pairs. A Reider-type theorem is obtained in which the assumption on the degree of L is removed.
Place, publisher, year, edition, pages
2002. Vol. 54, no 2, 329-340 p.
polarized surfaces, adjunction theory, sections
IdentifiersURN: urn:nbn:se:kth:diva-21542ISI: 000175569900005OAI: oai:DiVA.org:kth-21542DiVA: diva2:340240
QC 201005252010-08-102010-08-10Bibliographically approved